# SDR UF6A970604

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cycle Mach
- Part number: 7846304
- Condition: Failed
- Location: Nr 2
- Part time: 10,348 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5737 - PASSENGER AND FLIGHT ATTENDANT REPORTED A SMELL OF SMOKE IN CABIN.  MAINTENANCE INSPECTED AND FOUND NR 2 ACM TO BE INOP.  SYSTEM WAS PLACED ON DMI.  (M)
